# SDR DALA2019031901787

- Difficulty date: March 15, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 62,804 hours, 34,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY LIGHTS (3 EAS) IN CEILING AREA AT PAX CABIN. ELECTRICAL WIRING L827BT18 ON ELECTRICAL CONECTOR R5-1202 AND ELECTRICAL WIRING L2495B16 ON ELECTRICAL TERMINAL BLOCK S3-553 WERE REPAIRED PER SWPM 20-10-03 OPERATIONAL TEST OF THE EMERGENCY LIGTHS, WAS PERFORMED PER AMM 33-51-03-710-801. TEST OK. (LP# 0987705)
